CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
pghgirl Views: 53,289
Published: 13 years ago
 
This is a reply to # 72,071

Re: Mirena IUD Side Effects


I agree. I feel exactly like you do and am considering having mine out too. I had mine put in on 12/1/06 and I have felt terrible all year because of it. I've gained 10 lbs, I'm miserable, my boobs are bigger and I feel swollen and can't lose that 10 lbs no matter how hard I exercise or starve myself and I'm pretty small to begin with. I hate this thing... how ar eyou feeling now?? need to hear from you before making the final decision to remove.

Thanks,

Tracy
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.391 sec, (1)